It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-05-2012, 01:35 PM   #1
Newbie
(female)
 
Join Date: Dec 2012
Location: Maine, United States
Posts: 1
hanah466 HB User
Lightbulb (female) bleeding constantly?

Okay I read a post on here today which made me feel so much better. But I still have a question. I recently had a baby four months ago. And two months ago I started birth control. (Depo Shot) I read the birth control can cause constant bleeding, mine has been close to two months and I am coming up on my new shot. (it's not alot but certianly noticable.) Will the bleeding be less constant during the second dose? Or will I just be bleeding for ever?

 
Closed Thread

Tags
birthcontrol, bleeding, constant, menstral, vagina



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:43 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!